Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

11 Publications


2023 | Journal Article | IST-REx-ID: 12287 | OA
Local criteria for triangulating general manifolds
J.-D. Boissonnat, R. Dyer, A. Ghosh, M. Wintraecken, Discrete & Computational Geometry 69 (2023) 156–191.
View | Files available | DOI
 

2022 | Journal Article | IST-REx-ID: 10643 | OA
Adiabatic theorem in the thermodynamic limit: Systems with a gap in the bulk
S.J. Henheik, S. Teufel, Forum of Mathematics, Sigma 10 (2022).
View | Files available | DOI | arXiv
 

2022 | Journal Article | IST-REx-ID: 10623 | OA
The BCS critical temperature at high density
Henheik, Sven Joscha, The BCS critical temperature at high density. Mathematical Physics, Analysis and Geometry 25 (1). 2022
View | Files available | DOI | arXiv
 

2022 | Journal Article | IST-REx-ID: 12129 | OA
Connectivity of triangulation flip graphs in the plane
Wagner, Uli, Connectivity of triangulation flip graphs in the plane. Discrete & Computational Geometry 68 (4). 2022
View | Files available | DOI
 

2022 | Journal Article | IST-REx-ID: 12148 | OA
Rank-uniform local law for Wigner matrices
Cipolloni, Giorgio, Rank-uniform local law for Wigner matrices. Forum of Mathematics, Sigma 10. 2022
View | Files available | DOI
 

2022 | Journal Article | IST-REx-ID: 12216 | OA
Monotonicity versions of Epstein's concavity theorem and related inequalities
E.A. Carlen, H. Zhang, Linear Algebra and Its Applications 654 (2022) 289–310.
View | Files available | DOI
 

2022 | Journal Article | IST-REx-ID: 12286 | OA
Loose cores and cycles in random hypergraphs
O. Cooley, M. Kang, J. Zalla, The Electronic Journal of Combinatorics 29 (2022).
View | Files available | DOI
 

2021 | Journal Article | IST-REx-ID: 10856 | OA
On the volume of sections of the cube
G. Ivanov, I. Tsiutsiurupa, Analysis and Geometry in Metric Spaces 9 (2021) 1–18.
View | Files available | DOI | arXiv
 

2021 | Journal Article | IST-REx-ID: 8940 | OA
Triangulating submanifolds: An elementary and quantified version of Whitney’s method
J.-D. Boissonnat, S. Kachanovich, M. Wintraecken, Discrete & Computational Geometry 66 (2021) 386–434.
View | Files available | DOI
 

2021 | Journal Article | IST-REx-ID: 11446
Vanishing of all equivariant obstructions and the mapping degree
S. Avvakumov, S. Kudrya, Discrete & Computational Geometry 66 (2021) 1202–1216.
View | Files available | DOI | arXiv
 

2018 | Journal Article | IST-REx-ID: 8422 | OA
Nearly circular domains which are integrable close to the boundary are ellipses
G. Huang, V. Kaloshin, A. Sorrentino, Geometric and Functional Analysis 28 (2018) 334–392.
View | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

keyword="geometry and topology"

Search

Filter Publications